# SDR 97ZZZM525

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 447 - FLL-MHH - LANDING GEAR MANUALLY EXTENDED.  FERRIED AIRCRAFT TO MIA, INSPECTED WIRING BEHIND INSTRUMENT PANEL AND IN WING ROOT WITH AIRCRAFT ON JACKS, CYCLED GEAR SEVERAL TIMES.  NO DEFECTS NOTED.  (M)
